Gonzalo Dávila Bonczos

Encargado de Ayudantías Vitacura

Línea de Investigación:

Análisis No-Lineal y de Ecuaciones Diferenciales Parciales

Información:

  • Grado Académico: Ph.D University of Texas at Austin (Estados Unidos)
  • Título Profesional: Ingeniero Civil Matemático, Universidad de Chile
  • Campus: Campus Vitacura
  • Oficina: B-206
  • Email: gonzalo.davila@usm.cl

Publicaciones Recientes

Núm. Autores Artículo Revista Año
13

G. Dávila, A. Quaas, E. Topp

Existence, nonexistence and multiplicity results for nonlocal Dirichlet problems

Journal of Differential Equations; Vol. 266(9), pp. 5971-5997; Apr. 2019.

2019
12

G. Dávila, A. Quaas, E. Topp

An ODE approach for fractional Dirichlet problems with gradient nonlinearity

Mathematische Zeitschrift; Vol. 291(1–2), pp. 85–111; Feb. 2019.

2019
11

L. Caffarelli, G. Dávila

Interior regularity for fractional systems

Annales de l’Institut Henri Poincaré C, Analyse non linéaire; Vol. 36(1), pp. 165-180; Jan.–Feb. 2019.

2019
10

Gonzalo Dávila, Alexander Quaas, Erwin Topp

Continuous viscosity solutions for nonlocal Dirichlet problems with coercive gradient terms

Math. Ann. 369 (2017), no. 3-4, 1211–1236

2017
9

H. Chang, G. Dávila

Csigma, alpha estimates for concave, non-local parabolic equations with critical drift

Journal of Integral Equations and Applications; Vol. 28(3), pp. 373-394; Fall 2016

2016
8

G. Dávila, Y-H. Kim

Dynamics of optimal partial transport

Calculus of Variations and Partial Differential Equations; Vol. 55(5), art. 116; Oct. 2016

2016
7

H.A. Chang, G. Dávila

Hölder estimates for non-local parabolic equations with critical drift

Journal of Differential Equations; Vol. 260(5), pp. 4237-4284; Mar. 5, 2016

2016
6

Lara, Héctor Chang; Dávila, Gonzalo.

Regularity for solutions of non local parabolic equations

Calc. Var. Partial Differential Equations 49 (2014), no. 1-2, 139–172.

2014
5

Chang-Lara, Héctor; Dávila, Gonzalo

Regularity for solutions of nonlocal parabolic equations II

J. Differential Equations 256 (2014), no. 1, 130–156.

2014
4

Dávila, Gonzalo

Plane-like minimizers for an area-Dirichlet integral

Arch. Ration. Mech. Anal. 207 (2013), no. 3, 753–774.

2013
3

Chang Lara, Héctor; Dávila, Gonzalo

Regularity for solutions of nonlocal, nonsymmetric equations.

Ann. Inst. H. Poincaré Anal. Non Linéaire 29 (2012), no. 6, 833–859.

2012
2

Dávila, Gonzalo; Felmer, Patricio; Quaas, Alexander

Harnack inequality for singular fully nonlinear operators and some existence results

Calc. Var. Partial Differential Equations 39 (2010), no. 3-4, 557–578.

2010
1

Dávila, Gonzalo; Felmer, Patricio; Quaas, Alexander

Alexandroff-Bakelman-Pucci estimate for singular or degenerate fully nonlinear elliptic equations

C. R. Math. Acad. Sci. Paris 347 (2009), no. 19-20, 1165–1168

2009

Proyectos Vigentes

Programa Nombre Proyecto Periodo
FONDECYT REGULAR 1190209 Topics in nonlinear local and nonlocal equations 2019 - 2022